# SDR ZZDA2008183

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64210103
- Part serial: 1377
- Condition: Unwanted Deploy
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE INADVERTENTLY DEPLOYED BY MAINTENANCE.  REPLACED TAIL CONE SLIDE ASSEMBLY PER B717 MM 25-61-02.  REINSTALLED TAIL CONE ASSEMBLY PER B717 MM 53-52-01.
